# SDR USAASB98172

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY EVACUATION LIGHTS INOP, LEFT OVERWING EXIT HATCH SIDEWALL EXIT LIGHT, THE LEFT OUTSIDE EXIT HATCH WING LIGHT AND THE LEFT GRUOND ILLUMINATION LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT CARGO BAY, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
